Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Continuous acne eruptions, had slight improvement post intake of Diane 35, benzyl-peroxide n supralfate and microderma abrasions. How can I do away with this?

hey 25yrs old.i have acne from last 12 yrs. i hav tried many treatments nothing worked. creams, peeling n i took diane 35 for 9months and i was applyin benzylperoxide n supralfate alternative days n after 9months pimples started decreasing n i started wit microdermaabrasion bcoz of scars n depressions on my face thn they suggested for rollers which i cant afford anymore. but m already fedup dealing with this. treatments are so expensive tht i cant afford anymore. n already my face s back to how it was. nothing been working. pls i need help.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
since your face is normal now, take care of your skin hygeine and dont change the soap use one particular soap and use one single towel
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor